# SDR CALA0400371

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65317875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR CUTOUT CHANNEL CORRODED AT STA 312-344.  THE CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
